KOPS - The Institutional Repository of the University of Konstanz

Duality for increasing convex functionals with countably many marginal constraints

Duality for increasing convex functionals with countably many marginal constraints

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

BARTL, Daniel, Patrick CHERIDITO, Michael KUPPER, Ludovic TANGPI, 2017. Duality for increasing convex functionals with countably many marginal constraints. In: Banach Journal of Mathematical Analysis. 11(1), pp. 72-89. eISSN 1735-8787. Available under: doi: 10.1215/17358787-3750133

@article{Bartl2017-01Duali-38797, title={Duality for increasing convex functionals with countably many marginal constraints}, year={2017}, doi={10.1215/17358787-3750133}, number={1}, volume={11}, journal={Banach Journal of Mathematical Analysis}, pages={72--89}, author={Bartl, Daniel and Cheridito, Patrick and Kupper, Michael and Tangpi, Ludovic} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/38797"> <dc:contributor>Tangpi, Ludovic</dc:contributor> <dc:contributor>Bartl, Daniel</dc:contributor> <dc:creator>Cheridito, Patrick</dc:creator> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2017-05-09T08:47:28Z</dc:date> <dc:creator>Tangpi, Ludovic</dc:creator> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/38797"/> <dcterms:title>Duality for increasing convex functionals with countably many marginal constraints</dcterms:title> <dcterms:issued>2017-01</dcterms:issued> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:creator>Kupper, Michael</dc:creator> <dc:contributor>Cheridito, Patrick</dc:contributor> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2017-05-09T08:47:28Z</dcterms:available> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dc:contributor>Kupper, Michael</dc:contributor> <dcterms:abstract xml:lang="eng">In this work we derive a convex dual representation for increasing convex functionals on a space of real-valued Borel measurable functions defined on a countable product of metric spaces. Our main assumption is that the functionals fulfill marginal constraints satisfying a certain tightness condition. In the special case where the marginal constraints are given by expectations or maxima of expectations, we obtain linear and sublinear versions of Kantorovich’s transport duality and the recently discovered martingale transport duality on products of countably many metric spaces.</dcterms:abstract> <dc:creator>Bartl, Daniel</dc:creator> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dc:language>eng</dc:language> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


Browse

My Account